Title

Corrigendum to "Orbit closures in the enhanced nilpotent cone" [Adv. Math. 219 (1) (2008) 27-62]

Document Type

Article

Publication Date

12-1-2011

Abstract

In this note, we point out an error in the proof of Theorem 4.7 of [P.N. Achar, A. Henderson, Orbit closures in the enhanced nilpotent cone, Adv. Math. 219 (1) (2008) 27-62], a statement about the existence of affine pavings for fibres of a certain resolution of singularities of an enhanced nilpotent orbit closure. We also give independent proofs of later results that depend on that statement, so all other results of that paper remain valid. © 2011 Elsevier Inc.

Publication Source (Journal or Book title)

Advances in Mathematics

First Page

2984

Last Page

2988

This document is currently not available here.

Share

COinS